# SDR SWAA2021080323561

- Difficulty date: October 15, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR - STA. 537.5 - RBL PANEL BREAK JUST OUTSIDE 0 - CRACKED AT BOTH FASTNERS / CABIN FLOOR STA 537 RBL 0' TO RBL 24 PNL BREAK BEAM CRACKED. REMOVED CRACKED PNL BREAK I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW PNL BREAK BEAM I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 143A0060 REV: A. INSTALLED NEW PNL BREAK BEAM AT R/H SIDE I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REV: A.
